MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber provided with the rt225 infant ventilator circuit, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: the healthcare facility reported that the subject device was not available to be returned to f&p healthcare for evaluation as the device had been destroyed.Visual inspection of the photographs provided by the healthcare facility show a crack in the chamber's dome.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to determine the cause of the damage to the mr290v vented autofeed humidification chamber.All mr290v vented autofeed humidification chambers are pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions provided with the rt225 infant ventilator circuit include the following: - do not use the chamber if the seals are not intact when received, or if it has been dropped.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided with an rt225 infant breathing circuit was found leaking water during patient use.There was no patient harm reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21309457
Report Number9611451-2025-00082
Device Sequence Number8213874
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2103070359(11)240404(17)290404
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2103070359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown